MAUDE Adverse Event Report: FLEXI-SEAL FMS - FMS FECAL MANAGEMENT SYSTEM KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

FLEXI-SEAL FMS - FMS FECAL MANAGEMENT SYSTEM KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 418000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Injury (2348)
Date of Event 02/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed a serious injury.No product malfunction was reported.Additional details have been requested but not provided to date.Should additional information become available, a follow up report will be submitted.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.(b)(4).
 
Event or Problem Description
Complaint received from a nurse reporting that on (b)(6) 2017, "an fms was inserted in a patient who had an existing perianal ulcer." the specific details about the perianal ulcer prior to fms use not provided.On (b)(6) 2017, it was identified that the fms placed in a patient was removed and discontinued.It is not known how much fluid was in the balloon.The nurse stated the "fms in place worsened the existing perianal ulcer" which "has now extend into rectal vault." specific details about the rectal ulcer after fms use was not provided.No additional information is available.
 
Additional Manufacturer Narrative
This supplemental is being submitted to correct the third party manufacturing site which was submitted incorrectly in the initial mdr on march 10, 2017.No additional details have been provided to date.Should additional information become available, a follow up report will be submitted.(b)(4).

Brand Name
FLEXI-SEAL FMS - FMS FECAL MANAGEMENT SYSTEM KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
MDR Report Key6395110
Report Number1049092-2017-00015
Device Sequence Number48075
Product Code KNT
UDI-Device Identifier00768455117178
UDI-Public768455117178
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K112342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number418000
Device Catalogue Number418000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/17/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;